C e n t r e  d e  r e c h e r c h e s  m a t h  m a t i q u e s

John Toth: Publications

  1. John A. Toth, The quantum C. Neumann Problem, International Mathematics Research Notices, no. 5, 1993, pp. 137-139.

  2. John A. Toth, On a class of spherical harmonics associated with rigid body motion, Mathematics Research Letters, vol. 1, 1994, pp. 203-210.

  3. John A. Toth, Various quantum mechanical aspects of quadratic forms, Journal of Functional Analysis, vol. 130, 1995, pp. 1-42.

  4. John A. Toth, Eigenfunction localization in the quantized rigid body, Journal of Differential Geometry, vol. 43, 1996, pp. 844-858.

  5. John A. Toth, Eigenfunction decay estimates in the quantum integrable case, Duke Mathematics Journal, vol. 93 (2), 1998, pp. 231-255.

  6. John A. Toth, Bounds for Toeplitz eigenfunctions on tori, Journal of Functional Analysis, 1998 (submitted, 20 pages).

  7. John A. Toth, On the small-scale mass concentraitonof modes, Communications in Mathematical Physics, 1998 (submitted, 17 pages).

  8. John A. Toth, On the quantum expected values of integrable metric forms, Journal of Differential Geometry, 1998 (submitted, 36 pages).

  9. John A. Toth & Alejandro Uribe, On a small-scale Helton formula, (in preparation).

  10. John A. Toth, Holomorphic heat kernels and bounds for Hardy functions, (in preparation).

  11. John A. Toth, Tunnelling between Lagrangian tori, (in preparation).

  12. John A. Toth, Spectral rigidity of Liouville surfaces, (in preparation).

  13. Jacques Hurtubise & John A. Toth, Toeplitz quantization of algebraically integrable systems, (in preparation).

[Page d'accueil du CRM] [CRM Home Page]
15 April 1999, webmaster@CRM.UMontreal.CA